# SDR SWAA2022022403348

- Difficulty date: February 7, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE CORNER HAS EVIDENCE OF DELAM / REPAIRED R/H WING O/B FLAP; I/B CORNER ON UPPER SURFACE OF SKIN IAW SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-0
